MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. FLEXIBLE ADAPTOR - DRAEGER POLARIS 100/200; LIGHT HANDLE ADAPTOR

ASPEN SURGICAL PRODUCTS, INC. FLEXIBLE ADAPTOR - DRAEGER POLARIS 100/200; LIGHT HANDLE ADAPTOR
Model Number LT-9687X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "the screw was broken and the adaptor came off.".
 
Additional Manufacturer Narrative
The device has been returned for evaluation, and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The device was returned for evaluation, however no lot number was provided.The investigation shows the screw broke off at the transition between the unthreaded adaptor hole and the threaded insertion hole on the light handle.It is impossible to determine exactly what force contributed to the breaking of the screw.Review of the adaptor itself shows all measurements surrounding the screw insertion point to be within specification, indicating no issue with the fit of the adaptor in relation to a screw.The screw was confirmed to be the correct size.The root cause for why the screw broke and what force caused it cannot be determined.It could be a defect within the light handle, stripping of the inside threads dur to overtightening, or a number of other reasons that led to the breaking of the screw.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
FLEXIBLE ADAPTOR - DRAEGER POLARIS 100/200
Common Device Name
LIGHT HANDLE ADAPTOR
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24272773
Report Number3002750084-2026-00008
Device Sequence Number18649713
Product Code FTA
UDI-Device Identifier00840113208395
UDI-Public00840113208395
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLT-9687X
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown